# SDR UALA2011072503762

- Difficulty date: July 23, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 58,352 hours, 21,905 cycles
- Engine: Iae V2527A5
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Indicator
- Part number: HG1150AC06
- Part serial: 4563
- Condition: Inoperative
- Location: Adiru
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DROPPED OFF THE AIRCRAFT.  AFTER POWER WAS RESTORED THE COCKPIT SCREENS WOULD NOT COME ON AND THE GRND WARNING HORN GOES OFF WHEN ALIGNING ADIRU'S NR 1 AND NR 3.  UPPER ECAM 'BCL2' FAULT DISPLAYED, BUT BCL2 TESTS OKAY.  REPLACED BCL2,  NO HELP WITH ORG PROBLEM.  ECAM FAULT CLEARED.  REPLACED SHIP BAT2 PER AMM, NO HELP.  ADIRU1-3 CAUSE CREW HORN AND 'ON BAT' LIGHT ON ADIRU'S CDU.  FOUND ADIRU NR 1 AND ADIRU NR 3 WITH FAULTS.  REPLACED BOTH ADIRU(S) - AIRCRAFT SYSTEMS NOW OPS CHECK GOOD.  NO ECAM FAILURE MESSAGES NOTED.
